MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH SUTURE CINCH; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH SUTURE CINCH; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number CNH-G01-000
Medical Device Problem Codes Failure to Cut (2587); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a050702 captures the reportable event of failure to cut.Imdrf code a150101 captures the reportable event of failure to deploy.
 
Event or Problem Description
This report pertains to the second of two overstitch suture cinches used in the same procedure.It was reported to boston scientific that an overstitch suture cinch was used during an endoscopic sleeve gastroplasty procedure on (b)(6) 2025, for the treatment of obesity.During the procedure, the overstitch suture cinch was unable to cut the suture and the cinch handle became jammed.The cinch wire subsequently broke, and the overstitch suture cinch failed to deploy.A second overstitch suture cinch was then attempted; however, this device was also unable to deploy and cut the suture.The procedure was completed with another of the same model.No patient complications were reported as a result of the event.

Brand Name
OVERSTITCH SUTURE CINCH
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23971444
Report Number3005099803-2026-00040
Device Sequence Number9064128
Product Code OCW
UDI-Device Identifier20811955020678
UDI-Public(01)20811955020678(11)240819(17)270819(10)AF06124
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNH-G01-000
Device Catalogue NumberCNH-G01-000
Device Lot NumberAF06124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/06/2026
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale